# SDR 0200209762

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 72,580 hours, 64,115 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Guide
- Condition: Worn
- Location: Lt Slat Flange
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SLAT EXTENSION, THE SLAT DISAGREEMENT LIGHT ILLUMINATED ACCOMPANIED WITH A ROLL TO THE RT. CREW RECYCLED THE SLATS AND DISCREPANCY REPEATED INCLUDING ROLL TO THE RT. IN PROCESS OF APPLYING COM PROCEDURES, LIGHT WENT OUT AND LANDING WAS NORMAL. MAINTENANCE FOUND THE LT SLAT OUTBOARD FLANGE GUIDE WORN AND GROOVED.    REPLACED THE FLANGE GUIDE. SYSTEM CHECKED OK.
